×

zbMATH — the first resource for mathematics

Remarks on the direct method of the calculus of variations. (English) Zbl 0135.32404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E., Variational methods for nonlinear elliptic eigenvalue problems. Bull. Amer. Math. Soc. 71, 176–183 (1965). · Zbl 0135.15802
[2] Fichera, G., Semi-continuity of multiple integrals in ordinary form. Arch. Rational Mech. Anal. 17, 339–352 (1964). · Zbl 0128.10003
[3] Fichera, G., Problemi elastostatici con vincoli unilaterali: il problema di Signorini con ambigue condizioni al contorno. Memorie Accad. Naz. Lincei (s. 8), 7, 91–140 (1964). · Zbl 0146.21204
[4] Morrey, C.B., Multiple integral problems in the calculus of variations and related topics. Univ. of Calif. Pub. in Math (n. s) 1, 1–130 (1943). · Zbl 0063.04107
[5] Morrey, C.B., Multiple integral problems in the calculus of variations. Ann. Scuola Norm. Sup. Pisa (ser. 3), 14, 1–61 (1960). · Zbl 0094.08104
[6] Serrin, J., A new definition of the integral for nonparametric problems in the calculus of variations. Acta Math. 102, 1–32 (1959). · Zbl 0089.08502
[7] Stampacchia, G., Problemi al contorno per equzioni di tipo ellitico a derivate parziali e questioni di calcolo delle variazioni connesse. Ann. di Mat. Pura e applicada 33, 211–238 (1952). · Zbl 0047.33902
[8] Tonelli, L., Sur la semi-continuité des intégrales double du calcul des variations. Acta Math. 53, 325–346 (1929). · JFM 55.0899.02
[9] Tonelli, L., L’estremo assoluto degli integrali doppi. Ann. Scuola Norm. Sup. Pisa 2, 89–130 (1933).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.